Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 268541, 9 pages
http://dx.doi.org/10.1155/2014/268541
Research Article

Optimal Control of Switching Topology Networks

1Department of Electrical and Electronics Engineering, National University of Colombia, Carrera 30, No. 45-03, Bogotá, Colombia
2Departamento de Ingeniería Eléctrica y Electrónica, Universidad de Los Andes, Carrera 1, No. 18A-12, Bogotá, Colombia
3Programa de Ingeniería Electrónica y Telecomunicaciones, Universidad Católica de Colombia, Avenida Caracas, No. 46-72, Bogotá, Colombia

Received 24 March 2014; Revised 20 June 2014; Accepted 21 June 2014; Published 7 July 2014

Academic Editor: Kh. S. Mekheimer

Copyright © 2014 Eduardo Mojica-Nava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eduardo Mojica-Nava, Jimmy Salgado, Duvan Tellez, and Alvaro Lopez, “Optimal Control of Switching Topology Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 268541, 9 pages, 2014. https://doi.org/10.1155/2014/268541.